December 11 2006

The Food and Drug Administration has alerted health care professionals to reports of death and life threatening side effects associated with methadone administration. The warning is specifically for patients new to methadone therapy for pain control and patients who have recently switched to methadone after treatment with other strong narcotic pain relievers. Health care professionals are warned to adhere to methadone prescribing information to avoid dangerous side effects, such as slow or shallow breathing and changes in heartbeat that may not be felt by the patient.

Register your Methadone Complaint

If you or a loved one has suffered damages in this harmful drug case, you may qualify for damages or remedies that may be awarded in a possible class action or lawsuit. Please fill in the form to the right to submit your Methadone complaint to a lawyer for a free evaluation.

Reader Comments

Posted by
Brandon Salas
I have been on methadone for about a year and the clinic don't tell you none of the side effects. I was handed most of my paperwork that they rush through without explaining none of it. I signed most of it weeks later and they asked me to pre date it and they say the councilor doesn't know much. I have had heart rate issues since I have taken the methadone,(pre hypertension), I was never told that if I drink alcohol it makes me hallucinate, lose memory, and It makes me react in ways I have never been before. I was never told that I was going to fall in a deep depression and have serious panic attacks, my body don't feel right. I get angry very easy and for no reason. My fiancé has known me for years and says it changes me to a whole different person. I don't have bowels for weeks at a time. I was never told none of this. They are just like drug dealers. They just want money for exchange. There is no counciling they ask a few questions and now they tell me I have to be on it for the rest of my life. I have been told I am a better person on herion and I thought it was treatment to help but now I'm I worse shape than I was because I can't stop and take care of my 3 year old. There is very few story's of success of getting off methadone. I have been on opiates for 18 years and the effects of methadone are worse than any drug. I can't afford no other way and I have tried every way I can. I was never told it was going to mentally and physically destroy my body. And it's also destroyed my liver. I am scared of the person it makes me be and it changes the person the longer you take it. I have so much more to tell but I'm not good as you see writing it down.

Add Your Comment on This Issue

Fields marked * are mandatory. Please read our comment guidelines before posting.


Note: Your name will be published with your comment.

*Email Address:

Your email will only be used if a response is needed.

*Your Comment: